Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Midland/Odessa, TX

August 2, 2016Andrews County, Ector County, Texas

NWS Midland/Odessa, TX issued this special weather statement at Aug 2, 2016, 6:37 PM CDT for Andrews County, Ector County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 6:37 PM CDT (23:37 UTC)
Expired
Aug 2, 2016, 7:15 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 62 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS84 KMAF 022337
SPSMAF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT TUE AUG 2 2016
 
NMZ033-034-TXZ045-050-051-060>062-030015-
CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-
ECTOR TX-MARTIN TX-GAINES TX-MIDLAND TX-
637 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...NORTHEASTERN
WINKLER...ANDREWS...SOUTHWESTERN GAINES...NORTHWESTERN MIDLAND...
ECTOR AND SOUTHWESTERN MARTIN COUNTIES UNTIL 715 PM CDT/615 PM
MDT/...

AT 635 PM CDT/535 PM MDT/...DOPPLER RADAR WAS TRACKING SEVERAL
STRONG THUNDERSTORMS FROM NEAR HOBBS TO ODESSA....MOVING NORTH AT 5
MPH. WIND GUSTS UP TO 50 MPH COULD PRECEDE THESE THUNDERSTORMS...OR
BE PRODUCED BY THE STORMS. IN ADDITION...BRIEF HEAVY RAINFALL
COULD OCCUR WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...HOBBS...ANDREWS...EUNICE...JAL...WEST ODESSA...
GOLDSMITH...JAL AIRPORT...MIDLAND INTERNATIONAL AIR AND SPACE PORT...
EUNICE AIRPORT...NADINE...FRANKEL CITY...NOTREES...OIL CENTER...
MONUMENT...GAINES COUNTY AIRPORT...LEA COUNTY REGIONAL AIRPORT...
MISSION DORADO AND ANDREWS COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 107 AND 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3261 10241 3202 10198 3173 10242 3227 10349
      3280 10316
TIME...MOT...LOC 2335Z 196DEG 49KT 3210 10262 

$$

67

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:32 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 2, 6:32 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
632 PM CDT TUE AUG 2 2016

.DISCUSSION...

&&

.AVIATION...
Scattered storms moving across Upper Trans Pecos... SE NM... and
Western Permian Basin. Have included tempo TSRA in most TAFs
through 03z... could see gusts in excess of 40kts near storms.
After 03z expect VFR with little activity.

&&

.PREV DISCUSSION... /issued 235 PM CDT TUE AUG 2 2016/

DISCUSSION...As of 2:30 PM CDT Tuesday...Thunderstorms have fired
up along the southern and western mountains. It is yet another
hot afternoon with above normal temps which should not be a shock
to anyone. As of 2 PM it was 97 at MAF which would make it the
34th consecutive day above 95 degrees (tied for fourth
place). Cooler temps can't come soon enough.

It looks like the above normal temps will continue for at least
the next seven days as the seemingly permanent subtropical ridge
remains anchored over the southern tier of states. The ridge is
currently centered over southeast Texas. The center of the ridge
will ever so slowly retrograde to the Texas Panhandle into next
weekend. This will keep the best moisture and lift over the
southern and western mountains with upslope flow as the low/mid
level flow remains southeast. As of now it doesn't look like any
convective activity will make it into the Plains...but it will be
monitored. High temps will hang around the century mark for the
Plains for the next week...up to 108 along the Pecos and Rio Gande
River Valleys...and the 90s in the mountains.

Medium range models are indicating that the above normal temps
will continue thru the next ten days with mainly aftn/evening
thunderstorms over the southern and western mountains.

Strobin

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     75 102  77 102 /   0   0   0  10
Carlsbad                       73 100  74 100 /  30  20  20  10
Dryden                         77 101  78 102 /  10  10  10   0
Fort Stockton                  75 100  75 100 /  20  10  10  10
Guadalupe Pass                 68  93  70  93 /  40  20  20  20
Hobbs                          68  97  72  97 /  20  10  10  10
Marfa                          64  93  65  93 /  20  20  20  10
Midland Intl Airport           76 102  77 102 /  20  10  10  10
Odessa                         76 100  78 100 /  20  10  10  10
Wink                           76 102  77 103 /  20  10  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&
Hazardous weather outlook, Aug 2, 1:58 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
158 PM CDT TUE AUG 2 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
158 PM CDT TUE AUG 2 2016 /1258 PM MDT TUE AUG 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE
MOUNTAINS AND ADJACENT PLAINS OF SOUTHEAST NEW MEXICO AND WEST
TEXAS. GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL
ACCOMPANY THE STRONGEST STORMS. IN ADDITION...FREQUENT LIGHTNING
WILL OCCUR WITH ANY THUNDERSTORM. IF YOU CAN HEAR THUNDER YOU CAN
BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER WHEN THUNDERSTORMS
APPROACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORMS WILL
DECREASE BUT CONTINUE FOR THE HIGHER TERRAIN AND ADJACENT PLAINS
FOR THE NEXT SEVERAL DAYS. GUSTY WINDS...BRIEF HEAVY RAINFALL AND
FREQUENT LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS.

OTHERWISE...THE RISK OF SIGNIFICANT HAZARDOUS WEATHER OVER WEST
TEXAS AND SOUTHEAST NEW MEXICO IS LOW THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 2, 3:06 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
306 PM CDT TUE AUG 2 2016

TXZ058-075-022045-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
306 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PECOS AND SOUTH
CENTRAL REEVES COUNTIES UNTIL 345 PM CDT...

AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF SARAGOSA...OR 30 MILES NORTHEAST OF FORT DAVIS...
MOVING WEST AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS ALONG HIGHWAY
385 ABOUT 26 MILES SOUTH OF FORT STOCKTON.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SIERRA MADERA.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 218 AND 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3034 10295 3087 10371 3104 10348 3061 10273
TIME...MOT...LOC 2004Z 074DEG 7KT 3086 10349

67
Special weather statement, Aug 2, 3:53 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT TUE AUG 2 2016

TXZ058-075-022145-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
353 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 445 PM CDT...

AT 352 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM 15 MILES SOUTH OF PECOS TO 17 MILES WEST OF FORT
STOCKTON...MOVING EAST AT 5 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
B F GOODRICH TESTING TRACK AND FIRESTONE TEST TRACK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 229 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3136 10331 3104 10287 3075 10319 3114 10357
TIME...MOT...LOC 2052Z 261DEG 4KT 3103 10315

67
Special weather statement, Aug 2, 4:41 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
441 PM CDT TUE AUG 2 2016

TXZ058-067-068-075-022230-
REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-CRANE TX-PECOS TX-
441 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRANE...NORTH
CENTRAL PECOS...EASTERN WARD AND EAST CENTRAL REEVES COUNTIES UNTIL
530 PM CDT...

AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM NEAR 12 MILES SOUTHEAST OF PECOS TO NEAR
FORT STOCKTON...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GRANDFALLS...WICKETT...IMPERIAL RESERVOIR...COYANOSA...IMPERIAL...
ROYALTY AND B F GOODRICH TESTING TRACK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 69 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3160 10301 3117 10258 3089 10283 3132 10332
TIME...MOT...LOC 2140Z 215DEG 49KT 3124 10305

67
Special weather statement, Aug 2, 4:57 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT TUE AUG 2 2016

TXZ058>060-067-022245-
WINKLER TX-REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
457 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WINKLER...NORTHWESTERN
WARD...CENTRAL REEVES AND SOUTHEASTERN LOVING COUNTIES UNTIL 545 PM
CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM NEAR ORLA TO PYOTE...MOVING NORTHEAST AT 5 MPH.
ANOTHER STRONG THUNDERSTORM WAS NEAR MENTONE...MOVING NORTHEAST AT
5 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PECOS...KERMIT...WINK...MENTONE...WICKETT...BARSTOW...PYOTE...
WINKLER COUNTY AIRPORT AND SLASH RANCH.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 43 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3131 10332 3142 10350 3157 10380 3177 10390
      3199 10321 3172 10283
TIME...MOT...LOC 2155Z 195DEG 6KT 3171 10327

67
Special weather statement, Aug 2, 5:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT TUE AUG 2 2016

TXZ075-022300-
PECOS TX-
524 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PECOS COUNTY UNTIL 600 PM
CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTHEAST OF BELDING...OR 22 MILES SOUTH OF FORT STOCKTON...
MOVING NORTH AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 15
MILES SOUTH OF FORT STOCKTON...MOVING NORTH AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SIERRA MADERA AND PORTIONS OF HIGHWAY 385 ABOUT 23 MILES SOUTH OF
FORT STOCKTON.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 262 AND 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3043 10282 3041 10299 3054 10303 3090 10284
      3076 10257
TIME...MOT...LOC 2222Z 189DEG 8KT 3056 10291

67
Special weather statement, Aug 2, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT TUE AUG 2 2016

NMZ033-034-TXZ045-050-051-060>062-030015-
CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-
ECTOR TX-MARTIN TX-GAINES TX-MIDLAND TX-
637 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...NORTHEASTERN
WINKLER...ANDREWS...SOUTHWESTERN GAINES...NORTHWESTERN MIDLAND...
ECTOR AND SOUTHWESTERN MARTIN COUNTIES UNTIL 715 PM CDT/615 PM
MDT/...

AT 635 PM CDT/535 PM MDT/...DOPPLER RADAR WAS TRACKING SEVERAL
STRONG THUNDERSTORMS FROM NEAR HOBBS TO ODESSA....MOVING NORTH AT 5
MPH. WIND GUSTS UP TO 50 MPH COULD PRECEDE THESE THUNDERSTORMS...OR
BE PRODUCED BY THE STORMS. IN ADDITION...BRIEF HEAVY RAINFALL
COULD OCCUR WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...HOBBS...ANDREWS...EUNICE...JAL...WEST ODESSA...
GOLDSMITH...JAL AIRPORT...MIDLAND INTERNATIONAL AIR AND SPACE PORT...
EUNICE AIRPORT...NADINE...FRANKEL CITY...NOTREES...OIL CENTER...
MONUMENT...GAINES COUNTY AIRPORT...LEA COUNTY REGIONAL AIRPORT...
MISSION DORADO AND ANDREWS COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 107 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3261 10241 3202 10198 3173 10242 3227 10349
      3280 10316
TIME...MOT...LOC 2335Z 196DEG 49KT 3210 10262

67

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 1:30 PM CDTSpecial Weather StatementMAF45 min
Aug 2, 2:35 PM CDTSpecial Weather StatementMAFPecos25 min
Aug 2, 3:04 PM CDTAreal Flood AdvisoryMAFJeff Davis, Pecos, Reeves3 hr
Aug 2, 3:06 PM CDTSpecial Weather StatementMAFPecos39 min
Aug 2, 3:53 PM CDTSpecial Weather StatementMAFWard52 min
Aug 2, 4:17 PM CDTAreal Flood AdvisoryMAFPecos, Reeves3 hr
Aug 2, 4:41 PM CDTSpecial Weather StatementMAFWard49 min
Aug 2, 4:57 PM CDTSpecial Weather StatementMAFLoving, Ward, Winkler48 min
Aug 2, 5:24 PM CDTSpecial Weather StatementMAFPecos36 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.